# SDR FDEA201802140389

- Difficulty date: February 14, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 80,454 hours, 16,120 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HFEC INSPECTION ON RIGHT WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUTS AND ACCESS DOORS,  FOUND ONE CRACK INDICATION, XOS 470 TAI DUCT CUTOUT CORNER NR 2 APPROXIMATELY .20 INCH IN LENGTH,  REPAIRED IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 10.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
